Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homotopy commutativity and the Moore spectral sequence

Allan Clark

Vol. 15 (1965), No. 1, 65–74
Abstract

This paper initiates the study of strong homotopy commutativity is both geometric and algebraic contexts in order to correct an error in a paper of J. C. Moore.

Mathematical Subject Classification
Primary: 55.52
Secondary: 55.40
Milestones
Received: 14 November 1963
Revised: 5 March 1964
Published: 1 March 1965
Authors
Allan Clark